# SDR AALA201809269005

- Difficulty date: September 25, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 51,951 hours, 21,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Adjust
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUST LOCK LATCH WILL NOT LOCK INTO THE RELEASE POSITION.  RESEATED THE THE SPRING FOR THE GUST LOCK LATCH.  OPS CHECKED GOOD IAW AMM 52-11-21.
